# SDR DALA2018022101107

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,150 hours, 20,535 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door Way
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD FRAME CRACKED AT UPPER HINGE CUTOUT IN LOWER RADIUS.  IAW SRM 52-10-02 FIG 101 FOR ALLOWABLE DAMAGE AND REPAIR DETAILS.  REMOVED DAMAGE AND INSTALLED DOUBLER ANGLE ON THE L2 DOOR FWD FRAME AND RESTORE FINISH IAW SRM 51-40-02, AND SRM 52-10-02, REPAIR NR 1.
